# SDR ASAA2013032794277

- Difficulty date: March 27, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 17,735 hours, 5,545 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Iced
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER FUELING, FUEL GAUGES READ L 8.46, CTR 22.2, R 8.51 AT PRIOR TO PUSH CHECK RT FUEL GAUGE DROPPED BETWEEN 400-500 LBS OF FUEL.   ACCOMPLISHED E/A 800-28, EA-10038 FUEL QTY INDICATION SYS AFFECTED BY ICE FORMATION PROCEDURE.  SUMPED CTR FUEL TANK AND WING MAIN TANKS REF MM 12-11-00.  FOUND APPROX 6 OZS OF WATER IN CENTER TANK.  BOTH MAIN TANKS FOUND TO BE CLEAR OF ANY MOISTURE.   ACCOMPLISHED FUEL QTY BITE PROCEDURE REF FIM 28-41 TASK 801 NO CURRENT FAULTS LOGGED.  GROUND VERIFICATION CHECKS NORMAL.
